# SDR YENA20090430041

- Difficulty date: April 29, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 9,133 hours, 5,564 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 139, BUF-JFK, AFTER TAKEOFF TAIL STRIKE PROT FAIL MESSAGE DISPLAYED ON BOTH PILOTS PDFS.  ADDITIONALLY, LNAV MODE OF NAVIGATION COULD NOT BE ENGAGED IN THE AUTOPILOT/FLIGHT DIRECTOR SYSTEM.  UPON LEVELING OFF AT 10,000FT, THE LANDING GEAR AURAL WARNING CONTINUOUSLY SOUNDED AND COULD ONLY BE SILENCED EXTENDING THE LANDING GEAR.  LANDING GEAR EXTENSION NORMAL WITH NORMAL INDICATIONS, RETURNED TO BUF.  T/S PER FIM TASK 27-03-00-810-897-A.  DISCONNECTED COAXIAL CONNECTORS OF THE RA1 AND RA2.  INSPECTED AND CLEANED SAME.  RECONNECTED NR 1 AND NR 2 RA CONNECTORS PER 34-31-01/401.  PERFORMED ZERO OFF SETTINGS PROCEDURES OF NR 1 AND NR 2 RA PER 34-31-00-860-80, A/C VERIFIED FOR CAT II/HGS STATUS.  NO MESSAGES ON EICAS.  OK FOR SERVICE.
